skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Bulk Fermi surface of the Weyl type-II semimetallic candidate NbIrTe 4

Authors:
; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
OSTI Identifier:
1512830
Grant/Contract Number:  
SC0002613
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 99 Journal Issue: 19; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Schönemann, Rico, Chiu, Yu-Che, Zheng, Wenkai, Quito, Victor L., Sur, Shouvik, McCandless, Gregory T., Chan, Julia Y., and Balicas, Luis. Bulk Fermi surface of the Weyl type-II semimetallic candidate NbIrTe 4. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.99.195128.
Schönemann, Rico, Chiu, Yu-Che, Zheng, Wenkai, Quito, Victor L., Sur, Shouvik, McCandless, Gregory T., Chan, Julia Y., & Balicas, Luis. Bulk Fermi surface of the Weyl type-II semimetallic candidate NbIrTe 4. United States. doi:10.1103/PhysRevB.99.195128.
Schönemann, Rico, Chiu, Yu-Che, Zheng, Wenkai, Quito, Victor L., Sur, Shouvik, McCandless, Gregory T., Chan, Julia Y., and Balicas, Luis. Wed . "Bulk Fermi surface of the Weyl type-II semimetallic candidate NbIrTe 4". United States. doi:10.1103/PhysRevB.99.195128.
@article{osti_1512830,
title = {Bulk Fermi surface of the Weyl type-II semimetallic candidate NbIrTe 4},
author = {Schönemann, Rico and Chiu, Yu-Che and Zheng, Wenkai and Quito, Victor L. and Sur, Shouvik and McCandless, Gregory T. and Chan, Julia Y. and Balicas, Luis},
abstractNote = {},
doi = {10.1103/PhysRevB.99.195128},
journal = {Physical Review B},
issn = {2469-9950},
number = 19,
volume = 99,
place = {United States},
year = {2019},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on May 14, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865